| Model Number |
190075 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
Event or Problem Description
During procedure, a physician stopped using the jawz as the jaws couldn't open/close in body.As a result of the returned sample(s) review at gmkk:unable to manipulate the jaws due to the broken handle.Detached core wire from the handle was found.
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
Event or Problem Description
During procedure, a physician stopped using the jaws as the jaws couldn't open/close in body.As a result of the returned sample(s) review at gmkk: unable to manipulate the jaws due to the broken handle.Detached core wire from the handle was found.
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.A review of returned product from the customer was performed.Visual inspection of the device found the stranded actuating cable had come out of the ferrule used to hold it under the grub screw.Thereby confirming the complaint.The sample is being sent back to the supplier for further investigation.A scar# (b)(6).Has been issued to notify the supplier viant as&o holdings, llc that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
Event or Problem Description